Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some propositions equivalent to the continuum hypothesis

Author: Frederick Bagemihl
Journal: Bull. Amer. Math. Soc. 65 (1959), 84-88
MathSciNet review: 0104584
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bagemihl, A note on Scheeffer's theorem, Michigan Math. J. vol. 2 (1953-1954) pp. 149-150. MR 65614
  • 2. F. Bagemihl, Some results connected with the continuum hypothesis, Z. Math. Logik Grundlagen Math. vol. 5 (1959). MR 108444
  • 3. W. Sierpinski, Hypothèse du continu, 2d ed., New York, 1956. MR 90558

Additional Information


American Mathematical Society